Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 70, NWS Norman, OK

May 21, 2019Atoka County, Bryan County, Oklahoma

NWS Norman, OK issued this tornado warning at May 21, 2019, 7:05 AM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2019, 7:05 AM CDT (12:05 UTC)
Expired
May 21, 2019, 7:45 AM CDT
In force
40 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Atoka County, OK, Bryan County, OK

The radar

The Norman radar (KTLX), 158 km from the middle of the area, began a volume at 12:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -157 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-157 m²/s²
0-3 km storm-relative helicity
-324 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

195 
WFUS54 KOUN 211205
TOROUN
OKC005-013-211245-
/O.NEW.KOUN.TO.W.0070.190521T1205Z-190521T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
705 AM CDT Tue May 21 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  North central Bryan County in southeastern Oklahoma...
  Southern Atoka County in southeastern Oklahoma...

* Until 745 AM CDT.
    
* At 705 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Kenefic, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Atoka, Caddo, Stringtown, Tushka, Caney, Kenefic, Lane, McGee Creek
  Lake, Bentley and southwestern Atoka Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3406 9633 3416 9642 3416 9641 3419 9641
      3455 9597 3438 9578 3436 9578
TIME...MOT...LOC 1205Z 221DEG 43KT 3414 9638 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Ware
1 follow-up statement
449 
WWUS54 KOUN 211226
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
726 AM CDT Tue May 21 2019

OKC013-211236-
/O.CAN.KOUN.TO.W.0070.000000T0000Z-190521T1245Z/
Bryan OK-
726 AM CDT Tue May 21 2019

...THE TORNADO WARNING FOR NORTH CENTRAL BRYAN COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3421 9607 3429 9618 3435 9621 3455 9597
      3438 9578 3436 9578
TIME...MOT...LOC 1226Z 221DEG 43KT 3433 9618 

$$

OKC005-211245-
/O.CON.KOUN.TO.W.0070.000000T0000Z-190521T1245Z/
Atoka OK-
726 AM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR CENTRAL
ATOKA COUNTY...
    
At 726 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Tushka, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Atoka, Stringtown, Tushka, Lane, McGee Creek Lake, Bentley and
southwestern Atoka Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3421 9607 3429 9618 3435 9621 3455 9597
      3438 9578 3436 9578
TIME...MOT...LOC 1226Z 221DEG 43KT 3433 9618 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Ware

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 21, 6:29 AM CDT, 36 minutes earlier.

Area forecast discussion, May 21, 6:29 AM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Norman OK
629 AM CDT Tue May 21 2019

.DISCUSSION...
The 12Z aviation discussion follows....

&&

.AVIATION...
A large area of rain and thunderstorms (a few of which have been
producing short-lived small tornadoes) will affect about the
eastern half of Oklahoma this morning, then move into far eastern
Oklahoma and Arkansas this afternoon. Additional scattered storms,
some of which may be severe, are expected in far northern Oklahoma
through this afternoon. Severe storms are unlikely at the TAF
sites, but some thunder will be possible for a few more hours at
KPNC, KOKC, and KOUN. Strong southwest winds are expected to
spread across Oklahoma and north Texas later this morning as the
surface low moves off to the northeast. This should clear out any
remaining low clouds or precipitation. Winds will diminish slowly
this evening and overnight.

CmS
&&

.PREV DISCUSSION... /issued 319 AM CDT Tue May 21 2019/

DISCUSSION...
A convective system associated with a strong upper-level wave and
its related surface cyclone is working its way slowly to the east
across our forecast area early this morning. It currently covers
about the western 2/3 of our area, and should begin to increase
its eastward speed over the next several hours, finally exiting
our area sometime this morning or early this afternoon. A few
showers and thunderstorms will also be possible through the
afternoon in northwest Oklahoma, closer to the wave aloft. Any of
these storms could be severe, as vertical shear remains
impressive.

Heavy rainfall across the region has left the ground extremely
wet, and flooding is already a problem in many areas. Rain chances
continue through nearly all the forecast area this morning. As a
result, the existing Flood Watch will be retained for this
forecast issuance.

Starting tonight, and lasting through Wednesday morning, we get
a short (18 hour) break from thunderstorm chances. Storms should
start to increase again Wednesday afternoon across our central
and southeast counties, then shift northwest as warm and moist air
returns from the southeast. By the end of the day, a warm front
should be near, or north of, the Kansas border, setting the stage
for Thursday.

Another wave aloft, not quite as strong as today's, will arrive in
the area Thursday. With the warm, humid air established across our
forecast area, severe storms will be a significant possibility
again, mainly over northwest Oklahoma.

Despite the departure of that wave, the lingering moisture and
occasional weak disturbances aloft will help maintain at least
slight chances for thunderstorms into early next week.

CmS

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  75  57  83  69 /  30   0  20  40
Hobart OK         76  54  84  68 /  10   0  20  30
Wichita Falls TX  78  58  87  71 /  10   0  30  30
Gage OK           71  47  82  64 /  40   0  10  30
Ponca City OK     75  54  82  70 /  70   0  20  40
Durant OK         79  60  86  71 /  80   0  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 PM CDT this afternoon for OKZ004>048-050>052.

TX...Flood Watch until 1 PM CDT this afternoon for TXZ083>090.

&&

50/23/23
Hazardous weather outlook, May 21, 3:53 AM CDT, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
353 AM CDT Tue May 21 2019

OKZ004>048-050>052-TXZ083>090-211900-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
353 AM CDT Tue May 21 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Flooding and heavy rainfall...
Heavy rainfall is expected over the eastern half of Oklahoma this
morning. This will contribute further to already saturated ground
and high waters in streams and rivers. The rain is expected to
diminish or end in most areas by afternoon.

.Thunderstorms...
Thunderstorms will be likely across the eastern half of Oklahoma
this morning. With strong vertical wind shear in place, a few
storms may be severe, with damaging winds as the primary threat.
Additional storms are possible in northwest Oklahoma through this
afternoon, where wind and hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
There is at least a slight chance for thunderstorms every day
through Monday. Severe storms may occur in far western Oklahoma
on Wednesday, but a much greater risk for severe storms will be on
Thursday. Most of the region should remain capped, but northwest
storms may form in the Texas Panhandle and move into northwest
Oklahoma during the afternoon, with the attendant risks of large
hail, damaging winds, and perhaps tornadoes.

.Heavy rainfall and flooding...
Organized heavy rainfall is not expected after Tuesday morning,
but with extremely saturated soils across the region, it will not
take much to cause flooding. In addition, many streams and rivers
throughout Oklahoma will be near or above flood stage at least
through Wednesday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 21, 5:37 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
537 AM CDT Tue May 21 2019

OKZ031-032-042-043-211100-
Coal OK-Pontotoc OK-Hughes OK-Seminole OK-
537 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR north central Coal...northeastern
Pontotoc...southwestern Hughes and southeastern Seminole Counties
Until 600 AM CDT...

AT 536 AM CDT, a strong thunderstorm was located near Ada, moving
northeast at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3465 9674 3486 9672 3506 9629 3474 9627
TIME...MOT...LOC 1036Z 240DEG 48KT 3478 9663

Ware
Special weather statement, May 21, 5:58 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
558 AM CDT Tue May 21 2019

OKZ047-050>052-211130-
Love OK-Johnston OK-Marshall OK-Bryan OK-
558 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR eastern Love...southwestern
Johnston...Marshall and northwestern Bryan Counties Until 630 AM
CDT...

AT 557 AM CDT, a strong thunderstorm was located 6 miles east of
Thackerville, moving northeast at 75 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3376 9719 3434 9681 3403 9637 3389 9660
      3392 9667 3384 9670 3382 9675 3387 9680
      3387 9683 3385 9686 3396 9692 3395 9698
      3385 9702 3384 9704 3385 9709 3382 9705
      3380 9709 3373 9709 3372 9712
TIME...MOT...LOC 1057Z 213DEG 65KT 3380 9704

Ware
Local storm report, May 21, 6:04 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
604 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 AM     TORNADO          1 E DALE                35.39N 97.03W
05/21/2019                   POTTAWATOMIE       OK   PUBLIC

            CAMPER FLIPPED OVER, HOME DAMAGED, TREES
            DAMAGED.

&&
Local storm report, May 21, 6:09 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
609 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TORNADO          4 W PERRY               36.29N 97.35W
05/20/2019                   NOBLE              OK   PUBLIC

            HOMES AND TREES DAMAGED.

&&
Local storm report, May 21, 6:17 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
617 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 AM     TORNADO          4 NW CRESCENT           35.99N 97.64W
05/20/2019                   LOGAN              OK   BROADCAST MEDIA

            LIVE MEDIA COVERAGE OF A TORNADO ESTIMATED
            TO BE 4 MILES NORTHWEST OF CRESCENT.

&&
Local storm report, May 21, 6:54 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
654 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TORNADO          LAKE TEXOMA             33.87N 96.70W
05/21/2019                   MARSHALL           OK   AMATEUR RADIO

            OVER LAKE TEXOMA

&&

OUN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:04 PM CDTSevere Thunderstorm WarningOUNBeckham, Harmon41 min
May 20, 7:07 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian38 min
May 20, 7:15 PM CDTFlash Flood WarningOUNCuster, Kiowa, Washita3 hr
May 20, 7:19 PM CDTSevere Thunderstorm WarningOUNNoble, Payne26 min
May 20, 7:23 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer, Kingfisher, Logan and 1 more3 hr
May 20, 7:35 PM CDTSpecial Weather StatementOUNCanadian25 min
May 20, 7:40 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher50 min
May 20, 7:44 PM CDTAreal Flood WarningOUNAlfalfa, Blaine, Custer, Dewey, Garfield, Grant and 2 more6 hr
May 20, 7:45 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian45 min
May 20, 7:53 PM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Custer, Grady, Kingfisher and 1 more3 hr
May 20, 7:54 PM CDTSevere Thunderstorm WarningOUNPayne21 min
May 20, 8:02 PM CDTSevere Thunderstorm WarningOUNPayne28 min
May 20, 8:10 PM CDTSpecial Weather StatementOUNLogan35 min
May 20, 8:11 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan38 min
May 20, 8:18 PM CDTSpecial Weather StatementOUNOklahoma27 min
May 20, 8:24 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma51 min
May 20, 8:31 PM CDTAreal Flood AdvisoryOUNCanadian, Lincoln, Logan, Oklahoma, Payne4 hr
May 20, 8:48 PM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble5 hr
May 20, 8:48 PM CDTSevere Thunderstorm WarningOUNPayne27 min
May 20, 8:54 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne40 min
May 20, 9:02 PM CDTFlash Flood WarningOUNCanadian, Lincoln, Logan, Oklahoma, Payne4 hr
May 20, 9:12 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman48 min
May 20, 9:43 PM CDTSpecial Weather StatementOUNCaddo, Canadian, Comanche32 min
May 20, 9:48 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher42 min
May 20, 9:54 PM CDTSevere Thunderstorm WarningOUNTillman51 min
May 20, 10:06 PM CDTFlash Flood WarningOUNGarfield, Logan, Noble, Payne114 min
May 20, 10:14 PM CDTAreal Flood WarningOUNCuster, Kiowa, Washita9 hr
May 20, 10:22 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman38 min
May 20, 10:34 PM CDTSpecial Weather StatementOUNCanadian26 min
May 20, 10:45 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady45 min
May 20, 10:53 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Garvin, Grady, McClain and 1 more52 min
May 20, 10:58 PM CDTFlash Flood WarningOUNCanadian10 hr
May 20, 10:59 PM CDTSpecial Weather StatementOUNGreer31 min
May 20, 11:18 PM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
May 20, 11:26 PM CDTSevere Thunderstorm WarningOUNTillman49 min
May 20, 11:29 PM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma31 min
May 20, 11:30 PM CDTFlash Flood WarningOUNCleveland, Oklahoma4 hr
May 20, 11:41 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Oklahoma, Pottawatomie37 min
May 21, 12:07 AM CDTAreal Flood WarningOUNGarfield, Logan, Noble, Payne9 hr
May 21, 1:00 AM CDTFlash Flood WarningOUNCanadian, Lincoln, Logan, Oklahoma, Payne4 hr
May 21, 1:03 AM CDTSevere Thunderstorm WarningOUNTillman42 min
May 21, 1:22 AM CDTFlash Flood WarningOUNCaddo4 hr
May 21, 1:43 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman47 min
May 21, 1:55 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble6 hr
May 21, 2:27 AM CDTSevere Thunderstorm WarningOUNGrady, Jefferson, Stephens48 min
May 21, 2:31 AM CDTSpecial Weather StatementOUNLogan29 min
May 21, 3:09 AM CDTSpecial Weather StatementOUNCleveland, McClain36 min
May 21, 3:17 AM CDTFlash Flood WarningOUNNoble, Payne4 hr
May 21, 3:25 AM CDTAreal Flood WarningOUNCleveland, Oklahoma5 hr
May 21, 3:47 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain43 min
May 21, 4:08 AM CDTTornado WarningOUNCleveland14 min
May 21, 4:24 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie51 min
May 21, 4:26 AM CDTTornado Warning Tornado observedOUNCleveland, Oklahoma, Pottawatomie34 min
May 21, 4:45 AM CDTSevere Thunderstorm WarningOUNHughes, Lincoln, Pottawatomie, Seminole45 min
May 21, 4:52 AM CDTTornado WarningOUNLincoln23 min
May 21, 4:54 AM CDTFlash Flood WarningOUNLincoln3 hr
May 21, 5:00 AM CDTAreal Flood WarningOUNCanadian, Logan, Oklahoma3 hr
May 21, 5:37 AM CDTSpecial Weather StatementOUNPontotoc23 min
May 21, 5:41 AM CDTAreal Flood WarningOUNCaddo, Canadian, Kingfisher3 hr
May 21, 5:58 AM CDTSpecial Weather StatementOUNMarshall32 min
May 21, 6:15 AM CDTTornado WarningOUNAtoka, Bryan, Johnston, Love, Marshall30 min
May 21, 6:22 AM CDTTornado WarningOUNHughes53 min
May 21, 6:34 AM CDTAreal Flood WarningOUNCleveland, Pottawatomie6 hr
May 21, 6:38 AM CDTTornado WarningOUNAtoka, Bryan, Johnston, Marshall37 min
May 21, 6:46 AM CDTTornado WarningOUNBryan29 min
May 21, 6:52 AM CDTTornado WarningOUNCoal, Hughes45 min
May 21, 6:54 AM CDTTornado WarningOUNAtoka, Coal, Johnston36 min
May 21, 7:24 AM CDTTornado WarningOUNAtoka, Coal24 min
May 21, 7:39 AM CDTTornado WarningOUNAtoka27 min
May 21, 7:50 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble, Payne6 hr
May 21, 7:56 AM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Grady, Kingfisher, Logan and 1 more6 hr
May 21, 8:10 AM CDTAreal Flood WarningOUNLincoln4 hr
May 21, 9:40 AM CDTRiver Flood WarningOUNOklahoma48 hr
May 21, 9:50 AM CDTRiver Flood WarningOUNCuster, Washita40 hr
May 21, 10:43 AM CDTWind AdvisoryOUNBeckham, Blaine, Caddo, Comanche, Cotton, Custer and 13 more8 hr
May 21, 11:45 AM CDTAreal Flood WarningOUNCanadian, Cleveland, Oklahoma3 hr
May 21, 11:59 AM CDTAreal Flood WarningOUNLincoln9 hr
May 21, 1:29 PM CDTAreal Flood WarningOUNCanadian, Garfield, Grant, Kay, Kingfisher, Logan and 3 more12 hr
May 21, 3:19 PM CDTSpecial Weather StatementOUNWoods26 min
May 21, 3:39 PM CDTSpecial Weather StatementOUNAlfalfa, Woods51 min

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.